# SDR CBR2006F00009

- Difficulty date: July 7, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N387BC
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK- TOTAL LOSS OF NR 2 HYDARAULIC FLUID.  RETURN TO DEPARTURE.  REMOVED AND REPLACED FLEXIBLE HOSE AT NOSE DRAG STRUT ACTURATOR.  OPS AND LEAK CHECK GOOD IAW.  (K)
